On the convergence of iteration methods

Miroslav Šisler

Aplikace matematiky (1971)

  • Volume: 16, Issue: 1, page 10-23
  • ISSN: 0862-7940

How to cite


Šisler, Miroslav. "Über die Konvergenz von Iterationsverfahren." Aplikace matematiky 16.1 (1971): 10-23. <http://eudml.org/doc/14679>.

author = {Šisler, Miroslav},
journal = {Aplikace matematiky},
language = {ger},
number = {1},
pages = {10-23},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Über die Konvergenz von Iterationsverfahren},
url = {http://eudml.org/doc/14679},
volume = {16},
year = {1971},

AU - Šisler, Miroslav
TI - Über die Konvergenz von Iterationsverfahren
JO - Aplikace matematiky
PY - 1971
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 16
IS - 1
SP - 10
EP - 23
LA - ger
UR - http://eudml.org/doc/14679
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.